The brundan-kazhdan-lusztig conjecture for general linear lie superalgebras

Shun Jen Cheng, Ngau Lam, Weiqiang Wang

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

In the framework of canonical and dual canonical bases of Fock spaces, Brundan in 2003 formulated a Kazhdan-Lusztig-type conjecture for the characters of the irreducible and tilting modules in the Bernstein-Gelfand-Gelfand category for the general linear Lie superalgebra for the first time. In this paper, we prove Brundan's conjecture and its variants associated to all Borel subalgebras in full generality.

Original languageEnglish
Pages (from-to)617-695
Number of pages79
JournalDuke Mathematical Journal
Volume164
Issue number4
DOIs
Publication statusPublished - 2015 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this